The convergence rate of estimation of parameters in regressive models with ARCH errors (Chinese)

Chen, Min, An, Hongzhi, Cui, Xiaodi . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1997. 20 :294-304

Locate this article in:

Bibtex

@article{CIS-137860,
  Author = {Chen, Min and An, Hongzhi and Cui, Xiaodi},
  Title = {The convergence rate of estimation of parameters in regressive models with ARCH errors (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {20},
  Year = {1997},
  Pages = {294--304},
  Keywords = {}
}

Similar articles